# SDR DALA2022070804797

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 MIGRATED INBOARD BUSHING ON LOWER ATTACH POINT LUG OF UPPER LINK AT LH PYLON STRUT IN REF AMDS. CORRECTIVE ACTION:SUMMARY OF NRC 00322: BUSHINGS ON LOWER ATTACH POINT LUG OF UPPER LINK AT LH PYLON STRUT WERE REPLACED REPAIR PER B757-200 SRM. (2311027)
